On strong Ditkin sets

Sadahiro Saeki Tokyo Metropolitan University, Tokyo, Japan

TBD mathscidoc:1701.332351

Arkiv for Matematik, 10, (1), 1-7, 1972.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 469 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{sadahiro1972on,
  title={On strong Ditkin sets},
  author={Sadahiro Saeki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448159003160},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={1-7},
  year={1972},
}
Sadahiro Saeki. On strong Ditkin sets. 1972. Vol. 10. In Arkiv for Matematik. pp.1-7. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448159003160.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved